MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number HUMIDIFIER KIT 500ML 12/CS
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that when the bottle of humidifier kit 500ml 12/cs is opened on the front with a twist tab, it doesn¿t always completely open, and sometimes isn¿t obvious when it's hooked up to flow on the wall.When it's hooked up and turned on, flow doesn¿t come out the front very well.The customer tried to open the hole with a scissor and remove it from the wall, causing a water fountain of back pressure to spray all over the staff member and the room.This happens occasionally and not with all bottles.Also, the customer is unable to put more than 3 liters of flow through the system because it pops off and when disconnected, causes the fountain to occur and sprays all over the room.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA 
s.a. de c.v. carretera san isi
dro mazatepec # 7000 tlajomulc
jalisco
MX  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17126507
Report Number3013421741-2023-00034
Device Sequence Number20445119
Product Code BTT
UDI-Device Identifier10190752141643
UDI-Public(01)10190752141643(10)TL2208064
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMIDIFIER KIT 500ML 12/CS
Device Catalogue Number2620
Device Lot NumberTL2208064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown